[J12] Exact transport representations of the classical and nonclassical simplified PN equations


Journal article


Ilker Makine, Richard Vasques, Rachel N. Slaybaugh
Journal of Computational and Theoretical Transport, vol. 47(4-6), 2018, pp. 326-349


Cite

Cite

APA
Makine, I., Vasques, R., & Slaybaugh, R. N. (2018). [J12] Exact transport representations of the classical and nonclassical simplified PN equations. Journal of Computational and Theoretical Transport, 47(4-6), 326–349.

Chicago/Turabian
Makine, Ilker, Richard Vasques, and Rachel N. Slaybaugh. “[J12] Exact Transport Representations of the Classical and Nonclassical Simplified PN Equations.” Journal of Computational and Theoretical Transport 47, no. 4-6 (2018): 326–349.

MLA
Makine, Ilker, et al. “[J12] Exact Transport Representations of the Classical and Nonclassical Simplified PN Equations.” Journal of Computational and Theoretical Transport, vol. 47, no. 4-6, 2018, pp. 326–49.


ABSTRACT: We show that the recently introduced nonclassical simplified PN equations can be represented exactly by a nonclassical transport equation. Moreover, we validate the theory by showing that a Monte Carlo transport code sampling from the appropriate nonexponential free-path distribution function reproduces the solutions of the classical and nonclassical simplified PN equations. Numerical results are presented for four sets of problems in slab geometry.